Alert archive / Kansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 81, NWS Topeka, KS
NWS Topeka, KS issued this severe thunderstorm warning at May 21, 2011, 11:58 PM CDT for Franklin County, Kansas. It was in force for 33 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 21, 2011, 11:58 PM CDT (04:58 UTC)
- Expired
- May 22, 2011, 12:31 AM CDT
- In force
- 33 min
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
County Franklin County, KS
The radar
The Pleasant Hill radar (KEAX), 77 km from the middle of the area, began a volume at 05:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 22, 12:05 AM CDT | HAIL 1.25 | 5 Se Ottawa, KS | |
| May 22, 12:12 AM CDT | HAIL 1 | 7 Ese Ottawa, KS | |
| May 22, 12:14 AM CDT | HAIL 0.88 | 5 Nw Rantoul, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 21, 3:41 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 5.0 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 804 J/kg
- Mixed-layer CIN
- -63 J/kg
- Mixed-layer LCL
- 1618 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 137 m²/s²
- 0-3 km storm-relative helicity
- 202 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 6.0
The text
As transmitted, in the capitals the NWS used until 2016.
908
WUUS53 KTOP 220458
SVRTOP
KSC059-220545-
/O.NEW.KTOP.SV.W.0081.110522T0458Z-110522T0545Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
1158 PM CDT SAT MAY 21 2011
THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN FRANKLIN COUNTY IN EAST CENTRAL KANSAS...
* UNTIL 1245 AM CDT
* AT 1157 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING WALNUT SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 4 MILES
NORTH OF PRINCETON...OR 5 MILES SOUTH OF OTTAWA...MOVING EAST AT 25
MPH.
* LOCATIONS IMPACTED INCLUDE...
OTTAWA...
RANTOUL...
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 177 AND 199.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE FOR LARGE HAIL...DAMAGING WINDS AND VERY HEAVY RAIN IF YOU
ARE IN THE PATH OF THIS STORM. FOR YOUR SAFETY...TAKE COVER INSIDE A
BUILDING NOW.
STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST
SEVERE WEATHER INFORMATION.
&&
LAT...LON 3869 9506 3866 9506 3850 9506 3848 9536
3859 9541 3872 9505 3871 9505 3870 9505
TIME...MOT...LOC 0459Z 250DEG 22KT 3855 9526
WIND...HAIL 60MPH 1.50IN
$$2 follow-up statements
256
WWUS53 KTOP 220515
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1215 AM CDT SUN MAY 22 2011
KSC059-220545-
/O.CON.KTOP.SV.W.0081.000000T0000Z-110522T0545Z/
FRANKLIN-
1215 AM CDT SUN MAY 22 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR EAST CENTRAL FRANKLIN COUNTY...
AT 1210 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING WALNUT SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 4 MILES NORTHWEST OF RANTOUL...OR 6 MILES SOUTHEAST OF
OTTAWA...MOVING EAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EAST CENTRAL FRANKLIN COUNTY...
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 189 AND 199.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE FOR LARGE HAIL...DAMAGING WINDS AND VERY HEAVY RAIN IF YOU
ARE IN THE PATH OF THIS STORM. FOR YOUR SAFETY...TAKE COVER INSIDE A
BUILDING NOW.
STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.
&&
LAT...LON 3869 9506 3850 9506 3849 9521 3866 9523
3872 9505 3870 9505
TIME...MOT...LOC 0515Z 250DEG 22KT 3859 9513
WIND...HAIL 60MPH 1.50IN
$$
WOYNICK277
WWUS53 KTOP 220531
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1231 AM CDT SUN MAY 22 2011
KSC059-220541-
/O.CAN.KTOP.SV.W.0081.000000T0000Z-110522T0545Z/
FRANKLIN-
1231 AM CDT SUN MAY 22 2011
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL FRANKLIN COUNTY
HAS BEEN CANCELLED...
AT 1231 AM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE
SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAD EXITED THE AREA...
THUS THE WARNING HAS BEEN CANCELLED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. STAY ALERT TO THE
WEATHER.
STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.
&&
LAT...LON 3869 9506 3850 9506 3849 9521 3866 9523
3872 9505 3870 9505
TIME...MOT...LOC 0531Z 250DEG 22KT 3862 9501
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 3:10 PM CDT, 8 hours 48 minutes earlier.
Area forecast discussion, May 21, 3:10 PM CDT, 8 hours 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 310 PM CDT SAT MAY 21 2011 .SHORT TERM (TONIGHT THROUGH SUNDAY)... THE FOCUS OF THE SHORT TERM FORECAST IS THE POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS LATE THIS AFTERNOON AND EVENING. WATER VAPOR SHOWS THE UPPER LEVEL LOW CENTERED OVER SOUTH DAKOTA THIS AFTERNOON WITH SHORTWAVE ENERGY MOVING THROUGH CENTRAL KANSAS NEAR THE BASE OF THE TROUGH. 19Z SURFACE ANALYSIS DEPICTS DRY LINE WEST OF PRATT AND MEDICINE LODGE IN SOUTH CENTRAL KANSAS WITH A WEAK COLD FRONT ACROSS CENTRAL KANSAS FROM NEAR SMITH CENTER TO HAYS. AHEAD OF THIS FRONT...AFTERNOON HEATING ALONG WITH SURFACE DEWPOINTS IN THE 60S HAS AIDED IN THE DEVELOPMENT OF AN UNSTABLE AIRMASS. THE MODIFIED 12Z KTOP SOUNDING FOR THE 19Z SURFACE OBSERVATION SUPPORTS CAPE NEAR 2200 J/KG WITH CIN NEAR -5 J/KG. A FURTHER WEAKENING OF THE CAPPING INVERSION IS EXPECTED ACROSS NORTHEAST KANSAS WITH THE APPROACH OF THE SHORTWAVE AND FURTHER DAYTIME HEATING. MID LEVEL LAPSE RATES OF 8-9 DEGREES CELSIUS SUPPORT THE POTENTIAL OF THUNDERSTORMS PRODUCING LARGE HAIL LATE THIS AFTERNOON AND EARLY THIS EVENING. 0-6KM WIND SHEAR IS PROGGED NEAR 30-40KT WHICH WOULD PRODUCE A SECONDARY THREAT FOR DAMAGING WINDS NEAR FORWARD PROPAGATING STORMS. TORNADO THREAT LOOKS TO REMAIN MINIMAL WITH THE LOW LEVEL WIND PROFILE VEERING. STORM MOTION THIS AFTERNOON IS ANTICIPATED TO BE NORTHEAST. WITH PRECIPITABLE WATER VALUES NEAR 1 INCH...MODERATE TO HEAVY RAIN WILL BE POSSIBLE IN THE STRONGER THUNDERSTORMS. WILL NEED TO MONITOR THE POTENTIAL OF ADDITIONAL FLOODING IN EAST CENTRAL KANSAS AND PORTIONS OF NORTH CENTRAL KANSAS WHERE HEAVIER RAINFALL HAS OCCURRED EARLIER IN THE WEEK. THUNDERSTORMS WILL GRADUALLY DECREASE IN COVERAGE AND INTENSITY LATE TONIGHT WITH THE LOSS OF DAY TIME HEATING AND THE PASSAGE OF THE SHORTWAVE TO THE NORTHEAST. THE UPPER TROUGH WILL LIFT INTO THE UPPER MIDWEST ON SUNDAY. SOUTHWEST AND WEST 850MB FLOW WILL ADVECT A WARMER AIRMASS INTO NORTHEAST KANSAS WITH HIGHS EXPECTED TO REACH THE MID 80S. MOST OF THE FORECAST AREA IS EXPECTED TO REMAIN DRY DURING THE DAY. HOWEVER A FEW SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ACROSS EAST CENTRAL KANSAS NEAR AND AHEAD OF A WEAK SURFACE BOUNDARY. ANGLE && .LONG TERM (MONDAY THROUGH SATURDAY)... THE UPPER LEVEL LOW WILL FINALLY MOVE TO THE EAST OVER THE UPPER MISSISSIPPI RIVER VALLEY ON MONDAY. HOWEVER...CHANCES FOR STORMS WILL CONTINUE INTO EARLY NEXT WEEK. MUCH OF THE FORECAST OVER THE MONDAY-TUESDAY TIME FRAMES IS HIGHLY DEPENDENT ON THE POSITION OF THE UPPER LEVEL FEATURES...THE SURFACE LOW AND WARM FRONT. A SHORTWAVE WILL QUICKLY MOVE IN AND LEAD TO LEE CYCLOGENESIS ON MONDAY. MODELS ARE SLIGHTLY DIFFERENT WITH THE LOW POSITION WITH THE NAM AND EC FAVORING A FURTHER NORTH POSITION OF THE WARM FRONT THAN THE GFS. HAVE SIDED WITH THE NAM AND EC DUE THE NORTHERLY LOW TRACT BEING MORE CLIMATOLOGICALLY FAVORED FOR THIS TIME OF YEAR. ELEVATED THUNDERSTORMS WILL BE POSSIBLE ON MONDAY BEFORE THE WARM FRONT LIFTS NORTH ACROSS MUCH OF THE CWA MONDAY EVENING INTO TUESDAY MORNING...EXCEPT FOR POSSIBLY THE NORTHERN COUNTIES. THE SHORTWAVE TROUGH TAKES ON A MORE NEGATIVE TILT ON TUESDAY WITH THE LOW DEEPENING AND MOVING TO THE NORTHEAST. MOST OF THE CWA SHOULD BE IN THE WARM SECTOR ON TUESDAY WITH SURFACE BASED THUNDERSTORMS POSSIBLE BY TUESDAY AFTERNOON. MODELS INDICATE THAT THE SURFACE LOW AND COLD FRONT WILL PASS SOMETIME EARLY ON WEDNESDAY. WRAP AROUND SHOWERS WILL BE POSSIBLE ON WEDNESDAY WITH ISENTROPIC LIFT AS THE LOW MOVES TO THE EAST. THE UPPER LEVEL TROUGH WILL EXIT THE REGION WITH UPPER LEVEL RIDGING MOVING INTO THE REGION. THEREFORE...HAVE LEFT THE FORECAST FOR LATE NEXT WEEK DRY. ANDERSON && .AVIATION... MVFR CEILINGS HAVE RAISED TO VFR AT MHK/TOP/FOE. THUNDERSTORMS WILL BE POSSIBLE LATE THIS AFTERNOON AND EARLY THIS EVENING WITH A SHORTWAVE TRACKING THROUGH NORTHEAST KANSAS. VISIBILITIES NEAR 2-3SM ALONG WITH MVFR CEILINGS WILL BE POSSIBLE NEAR THE THUNDERSTORMS. THUNDERSTORMS ARE EXPECTED TO BE GENERALLY NORTH AND EAST OF THE TERMINALS AFTER 02Z. ANGLE && .TOP WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 21, 10:49 PM CDT, 1 hour 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 1049 PM CDT SAT MAY 21 2011 KSZ008>012-020>024-026-034>040-054>056-058-059-230400- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 1049 PM CDT SAT MAY 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...TONIGHT. SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE ACROSS NORTHEAST AND EAST CENTRAL KANSAS THROUGH 1 AM...GENERALLY SOUTH AND EAST OF AN EMPORIA TO OSKALOOSA LINE. TORNADOES... HAIL UP TO THE SIZE OF TENNIS BALLS AND DAMAGING WINDS ARE POSSIBLE WITH THE SEVERE STORMS. LOCALLY HEAVY RAIN WILL BE POSSIBLE WHICH COULD LEAD TO FLASH FLOODING IN PORTIONS OF NORTHEAST AND EASTCENTRAL KANSAS. RIVER FLOOD WARNINGS ARE IN EFFECT FOR SEVERAL LOCATIONS. SEE THE LATEST FLOOD STATEMENTS FOR DETAILS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THUNDERSTORMS ARE POSSIBLE IN NORTHEAST AND EAST CENTRAL KANSAS SUNDAY AFTERNOON...AND FOR ALL BUT PORTIONS OF NORTH CENTRAL KANSAS SUNDAY NIGHT. THUNDERSTORMS ARE POSSIBLE AREA WIDE MONDAY THROUGH WEDNESDAY. SEVERE THUNDERSTORMS AND FLOODING COULD OCCUR DURING MUCH OF THESE PERIODS...ESPECIALLY IN EAST CENTRAL KANSAS. SEVERAL RIVERS AND CREEKS WILL REMAIN IN FLOOD STAGE THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL CONTINUE TO BE NEEDED UNTIL 1 AM GENERALLY SOUTH AND EAST OF THE KANSAS TURNPIKE.
In the hours before
Local storm report, May 21, 10:37 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1037 PM CDT SAT MAY 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1036 PM TORNADO 2 W QUENEMO 38.58N 95.56W
05/21/2011 OSAGE KS EMERGENCY MNGR
RELAYED BY OSAGE COUNTY EM
&&
WOLTERSLocal storm report, May 21, 10:44 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1044 PM CDT SAT MAY 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1041 PM TORNADO 5 WSW BALDWIN CITY 38.75N 95.27W
05/21/2011 DOUGLAS KS EMERGENCY MNGR
RELAYED BY COUNTY EM NEAR THE 59 AND 56 JUNCTION
&&
WOLTERSLocal storm report, May 21, 10:47 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1047 PM CDT SAT MAY 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1038 PM HAIL 5 WSW BALDWIN CITY 38.75N 95.27W
05/21/2011 E1.75 INCH DOUGLAS KS EMERGENCY MNGR
RELAYED BY EM AT THE CORNER OF HWY 56 AND HWY 59
&&
WOLTERSLocal storm report, May 21, 10:49 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1049 PM CDT SAT MAY 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 PM TSTM WND DMG 5 WSW BALDWIN CITY 38.75N 95.27W
05/21/2011 DOUGLAS KS EMERGENCY MNGR
60 MPH WIND GUST FROM STORM CHASER RELAYED BY EM.
&&
WOLTERSLocal storm report, May 21, 11:02 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1102 PM CDT SAT MAY 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1052 PM TORNADO 2 SSW POMONA 38.58N 95.47W
05/21/2011 FRANKLIN KS EMERGENCY MNGR
RELAYED BY EMERGENCY MANAGER
&&
WOLTERSLocal storm report, May 21, 11:16 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1116 PM CDT SAT MAY 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1114 PM HAIL 3 S MELVERN 38.46N 95.63W
05/21/2011 E0.88 INCH OSAGE KS TRAINED SPOTTER
&&
MRCThe office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 7:01 PM CDT | Severe Thunderstorm Warning | TOP | Pottawatomie, Wabaunsee | 14 min |
| May 21, 7:26 PM CDT | Severe Thunderstorm Warning | TOP | Jackson, Jefferson | 34 min |
| May 21, 7:28 PM CDT | Severe Thunderstorm Warning | TOP | Jackson, Jefferson | 32 min |
| May 21, 7:35 PM CDT | Severe Thunderstorm Warning | TOP | Jackson, Shawnee | 25 min |
| May 21, 7:41 PM CDT | Tornado Warning | TOP | Jefferson | 49 min |
| May 21, 7:56 PM CDT | Severe Thunderstorm Warning | TOP | Brown, Jackson, Jefferson | 49 min |
| May 21, 8:03 PM CDT | Special Weather Statement | TOP | Lyon | 42 min |
| May 21, 8:20 PM CDT | Severe Thunderstorm Warning | TOP | Lyon, Morris | 55 min |
| May 21, 8:22 PM CDT | River Flood Warning | TOP | Ottawa, Saline | 30 hr |
| May 21, 8:30 PM CDT | Severe Thunderstorm Warning | TOP | Jackson, Jefferson | 45 min |
| May 21, 8:34 PM CDT | Special Weather Statement | TOP | Shawnee | 56 min |
| May 21, 8:41 PM CDT | Severe Thunderstorm Warning | TOP | Jackson, Jefferson, Shawnee | 33 min |
| May 21, 8:52 PM CDT | Tornado Warning | TOP | Lyon | 39 min |
| May 21, 9:08 PM CDT | Tornado Warning | TOP | Osage | 52 min |
| May 21, 9:13 PM CDT | Severe Thunderstorm Warning | TOP | Jefferson | 47 min |
| May 21, 9:23 PM CDT | Tornado Warning | TOP | Osage | 52 min |
| May 21, 9:34 PM CDT | Tornado Warning | TOP | Jefferson | 56 min |
| May 21, 9:43 PM CDT | Severe Thunderstorm Warning | TOP | Lyon | 32 min |
| May 21, 9:55 PM CDT | Tornado Warning | TOP | Douglas, Franklin | 65 min |
| May 21, 10:12 PM CDT | Tornado Warning | TOP | Osage | 48 min |
| May 21, 10:55 PM CDT | Severe Thunderstorm Warning | TOP | Coffey, Franklin, Osage | 35 min |
| May 21, 10:57 PM CDT | Tornado Warning | TOP | Douglas, Franklin | 63 min |
| May 21, 11:13 PM CDT | Tornado Warning | TOP | Coffey, Franklin, Osage | 47 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.